# SDR 96ZZZX923

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDT - AFTER TAKEOFF, CREW ELECTED AN AIR TURN-BACK DUE TO THE LT MLG DOOR NOT CLOSING.  MAINTENANCE ADJUSTED THE LT MAIN GEAR UP AND LOCK PROXIMITY SENSOR.  SEVERAL SUCCESSFSUL GEAR SWINGS WERE ACCOMPLISHED.
